# SDR WTAA960130

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

SFO - LOW OIL PRESSURE LIGHT CAME ON DURING TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED BOTH ENGINES FOR LEAKS AND CHAFED WIRES.  NO DEFECTS NOTED.  LOW OIL PRESSURE WARNING LIGHT SYSTEM OPERATIONAL CHECK NORMAL DURING ENGINE GROUND RUN.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
